Principal series Whittaker functions on SL(3, R)

Access this Article

Search this Article

Author(s)

Journal

  • Japanese journal of mathematics. New series

    Japanese journal of mathematics. New series 30(1), 183-226, 2004-06-01

    The Mathematical Society of Japan

References:  17

Codes

  • NII Article ID (NAID)
    10014334650
  • NII NACSIS-CAT ID (NCID)
    AA00690979
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    02892316
  • NDL Article ID
    7002130
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z54-F36
  • Data Source
    CJP  NDL  J-STAGE 
Page Top